# SDR GTIA012087

- Difficulty date: November 18, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT AILERON OUTBOARD TRAILING EDGE DELAMINATED.  REPAIRED LEFT AILERON OUTBOARD TRAILING EDGE IAW DC9/MD80 SRM 57-03.  (M)
